# SDR P5CA2016080100177

- Difficulty date: August 1, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,651 hours, 19,235 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE CENTER LT FUEL PUMP AND ENGINE FUEL FEED SYS.  OPS TEST IAW AMM 28-22-00/501, NO FAULT FOUND.
